Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hot flashes, delayed period. Removed implanon. Pregnancy symptom?

Hello i had the implonon removed on the 1st ive besn having un portected sex, and i have been feeling pregnancy symptoms . Hot flashes useing the bathroom alot. I had a period the whole time i had it in for three months when i got it takin out it stopped i have not recived one yet and my stomach has been feeling weird i have takin 3 test and all say no.. could the implonon have affected that.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Return to normal ovulatory cycles may take 6 weeks after removal of the implant. The symptoms you are currently experiencing could be due to the withdrawal effect of the hormone. The hormone levels usually return to normal within one week after removal of the implant and can cause symptoms.If you do not get a period within two weeks, you may see a specialist for further support. Take care.
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor